Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Is there any relation between psoriasis and meth?

CAN LONG TERM METHAMPHETAMINE ABUSE BE THE REASON I HAVE PSORIASIS AND PSORIATIC ARTHRITIS?
Asked On : Mon, 7 Feb 2011
Answers:  1 Views:  1359
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Homeopath 's  Response
hi;
Psoriasis is an auto-immune skin disorder it come on due to some trigger like stress mental/physical ;odd working conditions & as sudden impact of some bad news like death of a close one;or accident & occassionally aggravated because of some allergic thing .Psoriatic arthritis is a complication of it.Now the big question is whether you had psoriasis before abuse of Methamphetamine .If yes then you see the reason is not abuse ;& if you did not have before then it can be because of abuse.In any case even if Methamphetamine abuse is not the cause of Psoriasis ;it will always act as the aggravating factor so please discontinue abuse of the said drug.
thanks
Answered: Tue, 1 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor